# SDR DALA2024092009241

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 88,106 hours, 41,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: ON SVC CHK FOUND DOOR R1 EMER OPERATING ACCUMULATOR PRESSURE LOW. C/A: RE-CHARGED EMER OPERATING CYLINDER IAW A320 AMM 52-10. OK FOR SVC. (LP: 5127279)
